# SDR Y2PA96046

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AA
- Make and model: Amd FALCOND
- Aircraft serial: 203
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Aft Fuselage
- Part time: 10,229 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

YIP - FLT 17211 - BIRD INGESTED DURING TAKEOFF ROLL.  CREW ABORTED TAKEOFF AT 110 KNOTS.  NO EMERGENCY PROCEDURES BEYOND ABORTED TAKEOFF REQUIRED.  AIRCRAFT DID NOT BECOME AIRBORNE.  ENGINE FAN ROTOR ASSEMBLY BADLY DAMAGED DUE TO BIRD INGESTION.  ALL FAN BLADES APPEAR TO BE SCRAP.  ENGINE COMPRESSOR IS ALSO DAMAGED DUE TO FOD, POSSIBLY DUE TO MATERIAL FORCED FORWARD FROM THE FAN ROTOR THROUGH THE BYPASS DUCT AND INTO THE COMPRESSOR INLET.  ALL DAMAGE CONTAINED WITHIN THE ENGINE.  ENGINE REMOVED FROM AIRCRAFT AND SENT TO ENGINE SHOP FOR MAJOR REPAIR.  PART TOTAL CYCLES, 7,075.  (X)
